# SDR ASAA2014100209295

- Difficulty date: October 2, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 29,812 hours, 9,047 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE SHIMS MOLYDAG COATING WORN.  ACFT GROUNDED.  R & R FAN BLADE SHIMS IAW T/C 78472002.
